# SDR SWAA2022072926239

- Difficulty date: July 6, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,988 hours, 9,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBOARD AFT FLAP DELAMINATED AT INBOARD LOWER SURFACE / [01] RII: OK TO INSTALL OUTBOARD AFT FLAP.;[02] ADDED PARTS INFO;[03] REMOVED & REPLACED AFT FLAP PER AMM 27-51-22.;[04] C/W INSPECTION.
